# SDR CALA9701755

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM SUPPORT ANGLE CORRODED AT STA 1845, RBL 25.  THE SUPPORT WAS REMOVED AND A REPLACEMENT SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-31-01, 53-16-0, AND 51-10-01.
